# SDR UPS00833603

- Difficulty date: July 19, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Part number: 575679153
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, NR 1 PYLON INTERIOR RIGHT SIDE AFT OF TOMBSTONE FITTING HAS A ANGLE CRACKED.  REMOVED, FABRICATED, AND REPLACED ANGLE IAW DWG 5756791 AND SRM 51-3-0.
